# SDR RAIA2020032650003

- Difficulty date: February 25, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING O/B FLAP SHROUD I/B AFT HINGE HALF IS CRACKED X2 PLACES -          REMOVED HINGE, DRILLED UP NEW HINGE, INSTALLED PIN, SAFTIED, SCREWS NEED COUNTERSUNK AND SCREWS INSTALLED. COUNTERSUNK AND INSTALLED SCREWS AND NUTS.
